American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. Hochster. Prime ideal structure in commutative rings . Trans. Amer. Math. Soc. 142 (1969) 43-60. MR 0251026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Henry B. Laufer. On the number of singularities of an analytic curve . Trans. Amer. Math. Soc. 136 (1969) 527-535. MR 0234018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shreeram Abhyankar. On the ramification of algebraic functions. II. Unaffected equations for characteristic two . Trans. Amer. Math. Soc. 89 (1958) 310-324. MR 0098749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1